BibTeX record: journals/jal/DumitrescuM03

download as .bib file

@article{DBLP:journals/jal/DumitrescuM03,
  author    = {Adrian Dumitrescu and
               Joseph S. B. Mitchell},
  title     = {Approximation algorithms for {TSP} with neighborhoods in the plane},
  journal   = {J. Algorithms},
  year      = {2003},
  volume    = {48},
  number    = {1},
  pages     = {135--159},
  url       = {http://dx.doi.org/10.1016/S0196-6774(03)00047-6},
  doi       = {10.1016/S0196-6774(03)00047-6},
  timestamp = {Wed, 22 Oct 2014 06:57:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/DumitrescuM03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}